MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT LEGACY2 SBM IMPLANT 5.2DX11L 4.5MMD PLAT; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT LEGACY2 SBM IMPLANT 5.2DX11L 4.5MMD PLAT; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 825211
Medical Device Problem Codes Separation Failure (2547); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reviewed attached customer feedback form: (b)(4) contraindications relevant to failure: component does not disengage.Part number: 825211 revision: c visual: contaminated condition.Received 825211 assy.In an opened vial.It was difficult to break the fixation screw loose.Once the screw was broken loose and the assembly was taken apart, a thin film of dried blood / saliva could be seen inside the bore of the transfer.Dried blood acts as a glue or sealant thus potentially locking the screw in place.The assembly was reassembled and disassembled multiple times with no trouble or effort.See photos.Complaint is not confirmed.Specification should be: length:.463 specification as found:.463 diameter:.2021/.2036 specification as found:.2026 comments: rbs (b)(6) 2025.
 
Event or Problem Description
Component does not disengage.

Brand Name
LEGACY2 SBM IMPLANT 5.2DX11L 4.5MMD PLAT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
anitha mechery
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key23533738
Report Number3001617766-2025-008935
Device Sequence Number9084006
Product Code DZE
UDI-Device Identifier10841307101444
UDI-Public(01)10841307101444(10)15025410(17)300326
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number825211
Device Lot Number15025410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight189 KG